# SDR USAA2014050700005

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 42,822 hours, 24,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT MEGAPHONE CRACKED.  REPLACED THE AFT MEGAPHONE, OK FOR SERVICE.
